# SDR UIEA2017042600652

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE UPPER SKIN ILES 693-704 HAS EDGE DELAMINATION AND DAMAGED FASTENER HOLE.  AREA PREPPED AND CLEANED FOR REPAIR IAW SRM 51-70-06-0G-0.  CLEANED THE SURFACE IAW AMM 51-21-02.  APPLIED TOP COAT IAW AMM 51-24-11.
